# SDR QMLA2019071019060

- Difficulty date: July 10, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 4,701 hours, 17,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 4,701 hours, 17,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FRAME X4630 REAR STRUCTURE TRANSMISSION DECK. WHILE REPAIRING THIS CRACK FOUND ANOTHER UNDER RIGHT UPPER FISH PLATE ON SAME FRAME X4630. THIS AIRCRAFT RETURNED TO SERVICE 7/19/2019. (TODAY)
